MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ESSENTIO? SR; Pacemaker

BOSTON SCIENTIFIC CORPORATION ESSENTIO? SR; Pacemaker
Model Number L100
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
 
Event or Problem Description
It was reported that this device recorded a code 1003, which states that the voltage is too low for projected remaining capacity.It was reported that a request was made to have data from this device analyzed.Data analysis identified potential high impedance within the battery.Device replacement was recommended.This device was explanted and returned for analysis.No adverse patient effects were reported.

Brand Name
ESSENTIO? SR
Common Device Name
Pacemaker
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key24831781
Report Number2124215-2026-19359
Device Sequence Number13053500
Product Code LWP
UDI-Device Identifier00802526558900
UDI-Public(01)00802526558900(17)190504
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Notification
Type of Report Initial,Followup
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/04/2019
Device Model NumberL100
Device Catalogue NumberL100
Device Lot Number717530
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/08/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Supplement Date Received by Manufacturer08/06/2026
Initial Report FDA Received Date04/09/2026
Supplement Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/21/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2124215-03/18/26-001-C
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age86 YR
Patient SexFemale